# SDR UPS01237219

- Difficulty date: October 23, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- Aircraft time: 51,422 hours, 39,426 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Hinge
- Condition: Cracked
- Location: Bs 1376 #2 Eng.
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C ENG. #2 PYLON, CRACK ON R/H COWLING HINGE CUTOUT AT BS 1376     CRACK ON HINGE CUTOUT STOP DRILLED IAW SRM 51-10-1 REPAIR CARRIED OUT IAW SMRO EO 2001-050-002 UPS ENGINEERING FILE NO 727-54-20016
